Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 401983, 5 pages
http://dx.doi.org/10.1155/2013/401983
Research Article

Topology Identification of Complex Network via Chaotic Ant Swarm Algorithm

1Information Security Center, State Key Laboratory of Networking and Switching Technology, Beijing University of Posts and Telecommunications, Beijing 100876, China
2Potsdam Institute for Climate Impact Research, D14473 Potsdam, Germany
3College of Mathematics, Shandong Institute of Business and Technology, Yantai, Shandong 264005, China
4National Engineering Laboratory for Disaster Backup and Recovery, Beijing University of Posts and Telecommunications, Beijing 100876, China

Received 18 July 2013; Accepted 22 August 2013

Academic Editor: Ming Li

Copyright © 2013 Haipeng Peng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Haipeng Peng, Lixiang Li, Jürgen Kurths, Shudong Li, and Yixian Yang, “Topology Identification of Complex Network via Chaotic Ant Swarm Algorithm,” Mathematical Problems in Engineering, vol. 2013, Article ID 401983, 5 pages, 2013. https://doi.org/10.1155/2013/401983.